Leaflet: information for the user
Edigen powder for oral solution, antitussive
Paracetamol, Phenylephrine hydrochloride, Chlorphenamine maleate
Read this leaflet carefully before you start taking this medicine, because it contains important information for you
Follow exactly the administration instructions contained in this leaflet or those given by your doctor or pharmacist.
-Keep this leaflet, as you may need to read it again.
-If you need advice or more information, consult your pharmacist.
-If you experience any side effects, consult your doctor or pharmacist, even if they are not listed in this leaflet.
-You should consult a doctor if your symptoms worsen or do not improve after 5 days of treatment. See section 4.
1.What is Edigen and what it is used for
2.What you need to know before starting to take Edigen
3.How to take Edigen
4.Possible side effects
5.Storage of Edigen
6.Contents of the pack and additional information
Anticatarral Edigen is an association of paracetamol, phenylephrine and chlorphenamine that is effective in reducing fever, pain,congestion and nasal secretion.
It is used for symptomatic relief of catarrhal and influenza-like processes that are accompanied by fever, mild or moderate pain, congestionand nasal secretion in adults and adolescents 12 years of age and older.
Consult a doctor if symptoms worsen or do not improve after 5 days of treatment.
Do not takeEdigen Anticatarral:
-If you are allergic to the active ingredients or any of the other components of this medication (listed in section 6).
- If you have high blood pressure.
- If you have hyperthyroidism.
- If you have diabetes mellitus.
- If you have tachycardia (rapid heartbeats).
- If you are being treated with any monoamine oxidase inhibitor (MAOI) medication (such as certain antidepressants or medications for Parkinson's disease).
- If you are being treated with sympathomimetic medications (medications used to treat asthma or medications to increase heart rate).
- If you are being treated with beta-blocker medications (medications for the heart or to treat blood vessel diseases) (see: Taking Edigen Anticatarral with other medications).
- If you have glaucoma (high eye pressure).
- If you have severe heart or blood vessel disease (such as coronary artery disease or angina pectoris).
Patients under 12 years old cannot take this medication.
Warnings and precautions:
Consult your doctor or pharmacist before starting to take this medication.
- Do not take more medication than recommended in section 3: How to take Edigen Anticatarral.
- Chronic alcoholics should be careful not to take more than 3 packets per day of Edigen Anticatarral.
- Avoid taking this medication with other medications that contain paracetamol, as high doses may cause liver damage. Do not take more than one medication that contains paracetamol without consulting your doctor.
- Consult your doctor before taking this medication:
If you are being treated with tricyclic antidepressants or medications with similar effects and experience gastrointestinal problems, stop taking this medication and consult your doctor immediately, as you may develop paralytic ileus (intestinal motility stops).
Children and adolescents
Patients under 15 years old cannot take this medication.
Taking Edigen Anticatarral with other medications
Inform your doctor or pharmacist if you are taking or have taken recently or may need to take any other medication.
In particular, if you are using any of the following medications, as it may be necessary to modify the dose of some of them or discontinue treatment:
Interference with laboratory tests:
If you are to have any laboratory tests (including blood, urine, etc.) inform your doctor that you are taking this medication, as it may alter the results.
Taking Edigen Anticatarral with food, drinks, and alcohol
While taking this medication, do not consume alcoholic beverages, as it may potentiate the appearance of adverse effects of this medication.
Additionally, the use of medications containing paracetamol by patients who regularly consume alcohol (3 or more alcoholic beverages: beer, wine, liquor, etc. per day) may cause liver damage.
This medication can be taken with or without food.
Pregnancy, breastfeeding, and fertility
If you are pregnant or breastfeeding, or if you think you may be pregnant or plan to become pregnant, consult your doctor or pharmacist before taking this medication.
This medication should not be taken during pregnancy unless your doctor considers it strictly necessary.
This medication should not be taken by mothers during breastfeeding, as it may cause adverse effects in the baby.
Driving and operating machinery
This medication may cause drowsiness. If you experience drowsiness during treatment with this medication, avoid driving vehicles or operating machinery.
Edigen Anticatarral
This medication contains saccharose. If your doctor has told you that you have an intolerance to certain sugars, consult with them before taking this medication.
This medication may cause allergic reactions because it contains yellow-orange S (E-110) dye. It may cause asthma, especially in patients allergic to acetylsalicylic acid.
Follow exactly the medication administration instructions contained in this leaflet or those indicated by your doctor or pharmacist. If in doubt, ask your doctor or pharmacist.
The recommended dose is:
-Adults and children over 12 years old: The usual dose is 1 tablet every 6-8 hours (3-4 times a day). Do not take more than 4 tablets a day.The maximum daily dose of paracetamol should not exceed 3 grams a day (see the “Warnings and precautions” section).
Use in children and adolescents
- Children: Doses for children between 6 and 12 years old will be established under medical advice.
- Do not administer to children under 6 years old.
The administration of the medication is subject to the appearance of painful, feverish, and congestive symptoms. As these symptoms disappear, this medication should be discontinued.
The contents of the tablet should be taken dissolved in half a glass of water.
If you take more Anticatarral Edigen than you should
Consult your doctor, pharmacist, or call the Toxicological Information Service, phone 91-562 04 20 indicating the medication and the amount taken.
If a overdose has been ingested, you should go quickly to a medical center even if there are no symptoms, as they often do not manifest until 3 days after the ingestion of the overdose, even in cases of severe intoxication.
The symptoms of an overdose may be: dizziness, vomiting, loss of appetite, dry mouth, difficulty and pain urinating, blurry vision, rapid and difficult breathing, yellowish discoloration of the skin and eyes (jaundice), and abdominal pain.
The treatment of an overdose is more effective if initiated within 4 hours of the ingestion of the medication.
Patients undergoing treatment with barbiturates or chronic alcoholics may be more susceptible to the toxicity of a paracetamol overdose.
An overdose can also cause coagulation disorders (blood clots and hemorrhages)
If you forgot to take Anticatarral Edigen
Do not take a double dose to compensate for the missed doses.
If you forget to take a dose, take it as soon as you remember. However, if it is almost time for the next dose, omit the missed dose.
If you interrupt treatment with Anticatarral Edigen
If you have any other doubts about the use of this medication, ask your doctor or pharmacist.
Like all medications,AnticatarralEdigencan produce adverse effects, although not all people may experience them.
Paracetamol can damage the liver at high doses or with prolonged treatment. Skin rashes and blood abnormalities may also appear. In some cases, in sensitive patients, temporary drowsiness may appear. In rare cases, nightmares, excitement, nervousness, dry mouth, throat, and nose, and difficulty or pain when urinating, are more likely in children and elderly patients.
Severe skin reactions have been reported very rarely.
If you consider that any of the adverse effects you experience are severe or if you notice any adverse effect not mentioned in this leaflet, inform your doctor or pharmacist.
Reporting adverse effects
If you experience any type of adverse effect, consult your doctor or pharmacist, even if it is a possible adverse effect not listed in this leaflet. You can also report them directly through the national notification system:www.notificaRAM.es. By reporting adverse effects, you can contribute to providing more information about the safety of this medication.
Keepthis medicationout of thesightand out of reachofchildren.
Do not store at a temperature above 86°F and protected from humidity.
Do not use Edigen Antihistamineafter the expiration datethat appearson the packaging.The expiration date isthe last dayof the monthindicated.
Medicines should not be disposed of through drains or in the trash. Dispose of packaging and unused medicines at the SIGRE collection pointat the pharmacy. If in doubt, ask your pharmacist how to dispose of packaging and unused medicines.This will help protect the environment..
Composition of Anticatarral Edigen
- The active principles are: Paracetamol, fenilefrina hydrochloride, and chlorphenamine maleate.
Each single-dose sachet contains 500 mg of paracetamol, 10 mg of fenilefrina hydrochloride, and 4 mg of chlorphenamine maleate.
-The other components are: Aerosil 200, povidone K29/32, anhydrous citric acid, sodium saccharin, sucrose, sodium cyclamate, orange aroma Givaudan 74016-71, yellow-orange colorant S (E-110)
Appearance of the product and content of the packaging
Sachets containing a yellow-orange, homogeneous, clean, and uniform powder.
Boxes containing 10 and 20 sachets.
Holder of the marketing authorization and responsible for manufacturing
Holder:
Aristo Pharma Iberia, S.L.
C/ Solana, 26
28850 Torrejón de Ardoz
Madrid - Spain
Responsible for manufacturing:
ALCALA FARMA, S.L
Carretera M-300 Km 29,920
28802. Alcalá de Henares (Madrid)
Spain
O
MEDINFAR MANUFACTURING S.A
Parque Industrial Armando Martins Tavares
Rua Outeiro da Armada, 5
Condeixa-a-Nova
3150-194 Sebal
Portugal
This leaflet was approved in May 2022
This leaflet was reviewed in February 2025
The detailed and updated information on this medication is available on the website of the Spanish Agency for Medicines and Medical Devices (AEMPS) http://www.aemps.gob.es/
Есть вопросы по этому лекарству или вашим симптомам? Свяжитесь с лицензированным врачом для получения помощи и персонализированного ухода.